2017年论文|
当前位置:首页 > 科研 > 学术论文 > 2017年论文
2017年教师发表论文
发表时间:2017-05-08 阅读次数:2313次

 

  1. Chen ShuXing; Li DeNing. Generalised Riemann problem for Euler system, Science China-Mathematics, 60(2017), 4, 581-592.
  2. Liu, Yuan; Chen, Wenbin; Wang, Cheng. Error analysis of a mixed finite element method for a Cahn-Hilliard-Hele-Shaw system, Numerische Mathematik, 135(2017), no.3, 679-709.
  3. Dong, Yuxin; Ou, Ye-Lin. Biharmonic submanifolds of pseudo-Riemannian manifolds, JOURNAL OF GEOMETRY AND PHYSICS, 112(2017), 252-262.
  4. Chow, KwokWing; Fan, EnGui; Yuen, ManWai. The Analytical Solutions for the N-Dimensional Damped Compressible Euler Equations, Studies in Applied Mathematics, 138(2017), No.3, 294-316.
  5. Chen, Yang; Fan, Engui; Yuen, Manwai. Explicitly self-similar solutions for the Euler/Navier-Stokes-Korteweg equations in R-N, Applied Mathematics Letters, 67(2017), 46-52.
  6. Xu, Jian; Fan, Engui. The GLM representation of the global relation for the two-component nonlinear Schrodinger equation on the interval, Journal of Mathematical Physics, 58(2017), No.2, 023509.
  7. Li, Tatsien; Yu, Lei. One-sided exact boundary null controllability of entropy solutions to a class of hyperbolic systems of conservation laws, Journal De Mathematiques Pures et Appliquees, 107(2017), No. 1, 1-40.
  8. Li, Tatsien; Rao, Bopeng. Exact Boundary Controllability for a Coupled System of Wave Equations with Neumann Boundary Controls, Chinese Annals of Mathematics Series B, 38(2017), No.2, 473-488.
  9. Li, Hong-Quan; Sjogren, Peter. Weak Type (1, 1) Bounds for Some Operators Related to the Laplacian with Drift on Real Hyperbolic Spaces, Potential Analysis, 46(2017), No. 3, 463-484.
  10. Lei, Zhen; Wei, Changhua. Global radial solutions to 3D relativistic Euler equations for non-isentropic Chaplygin gases, MATHEMATISCHE ANNALEN, 367(2017), No.3-4, 1363-1401.
  11. Alshorman, Areej; Samarasinghe, Chathuri; Lu, Wenlian等. An HIV model with age-structured latently infected cells, Journal of Biological Dynamics, 11(2017), No.1 Suppl., 192-215. 
  12. Yi, Xinlei; Lu, Wenlian; Chen, Tianping. Pull-Based Distributed Event-Triggered Consensus for Multiagent Systems with Directed Topologies, Ieee Transactions On Neural Networks And Learning Systems, 28(2017), No.1, 71-79.
  13. Tian, Xueting. Topological pressure for the completely irregular set of Birkhoff averages, Discrete and Continuous Dynamical Systems, 37(2017), No.5, 2745-2763.
  14. Tian, Xueting. Nonexistence of Lyapunov exponents for matrix cocycles, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 53(2017), No.1, 493-502.
  15. Wang, Jun; Chen, Zongxuan. Limiting Directions Of Julia Sets Of Entire Solutions To Complex Differential Equations, Acta Mathematica Scientia, 37(2017), No.1, 97-107.
  16. Alabau-Boussouira, Fatiha; Wang, Zhiqiang; Yu, Lixin. Aone-step optimal energy decay formula for indirectly nonlinearly damped hyperbolic systems coupled by velocities, Esaim-Control Optimisation And Calculus Of Variations, 23(2017), No.2, 721-749.
  17. Che, Maolin; Qi, Liqun; Wei, Yimin. Iterative algorithms for computing US-and U-eigenpairs of complex tensors. Journal of Computational and Applied Mathematics, 317(2017), 547-564.
  18. Ding, Weiyang; Qi, Liqun; Wei, Yimin. Inheritance properties and sum-of-squares decomposition of Hankel tensors: theory and algorithms, Bit Numerical Mathematics, 57(2017), No.1, 169-190.
  19. Wang, Xuezhong; Che, Maolin; Wei, Yimin. Complex-valued neural networks for the Takagi vector of complex symmetric matrices, Neurocomputing, 223(2017), 77-85.
  20. Che, Mao-Lin; Wei, Yi-Min. An Inequality for the Perron Pair of an Irreducible and Symmetric Nonnegative Tensor with Application. Journal of the Operations Research Society Of China, 5(2017), No.1 Suppl., 65-82.
  21. Fang, Shizan; Wu, Bo. Remarks on spectral gaps on the Riemannian path space, Electronic Communications in Probability, 22(2017).
  22. Cavaterra, Cecilia; Rocca, Elisabetta; Wu, Hao. Optimal Boundary Control of a Simplified Ericksen-Leslie System for Nematic Liquid Crystal Flows in 2D, Archive For Rational Mechanics And Analysis, 224(2017), No.3, 1037-1086.
  23. Liang, Jin; Liu, James H.; Xiao, Ti-Jun. Condensing operators and periodic solutions of infinite delay impulsive evolution equations, Discrete And Continuous Dynamical Systems-Series S, 10(2017), No.3, 475-485.
  24. Wang, Kaizhi; Wang, Lin; Yan, Jun. Implicit variational principle for contact Hamiltonian systems, NONLINEARITY, 30(2017), No.2, 492-515.
  25. Li, Liping; Ying, Jiangang. Killing Transform on Regular Dirichlet Subspaces, Potential Analysis, 46(2017), No.1, 105-118.
  26. Cao, Chengming; Yuan, Xiaoping. Quasi-periodic solutions for perturbed generalized nonlinear vibrating string equation with singularities, 37(2017), No.4, 1867-1901.
  27. Zhang, Lun. On Wright's generalized Bessel kernel, Physica D-Nonlinear Phenomena, 340(2017), 27-39.
  28. Zhang, Lun. Mixed type multiple orthogonal polynomials associated with the modified Bessel functions and products of two coupled random matrices, Journal Of Approximation Theory, 213(2017), 92-119.
  29. Chen, Chuan; Ng, Michael K.; Zhang, Shuqin. Block spectral clustering methods for multiple graphs, Numerical Linear Algebra with Applications, 24(2017), No.1, UNSP e2075.
  30. Song, Minghua; Zhang, Yunxin. Mean-field analysis of two-species totally asymmetric simple exclusion process (TASEP) with attachment and detachment, Canadian Journal of Physics, 95(2017), No.4, 370-380.  
  31. Sun, Yong-Zheng; Li, Wang; Zhao, Dong-Hua. Synchronization Transition of Time Delayed Complex Dynamical Networks with Discontinuous Coupling, Communications in Theoretical Physics, 67(2017), No.1, 54-60.  

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073